Kodai Mathematical Journal

On Cauchy-Riemann circle bundles

Donato Antonio Ciampa

Full-text: Open access

Abstract

Building on ideas of R. Mizner, [17] - [18], and C. Laurent-Thiébaut, [14], we study the CR geometry of real orientable hypersurfaces of a Sasakian manifold. These are shown to be CR manifolds of CR codimension two and to possess a canonical connection D (parallelizing the maximally complex distribution) similar to the Tanaka-Webster connection (cf. [21]) in pseudohermitian geometry. Examples arise as circle subbundles $S^1 \to N \stackrel{\pi}{\rightarrow} M$, of the Hopf fibration, over a real hypersurface M in the complex projective space. Exploiting the relationship between the second fundamental forms of the immersions NS2n+1 and MCPn and a horizontal lifting technique we prove a CR extension theorem for CR functions on N. Under suitable assumptions [$\mathrm{Ric}_D(Z,\overline{Z})+2g(Z,(I-a)\overline{Z})\geq 0$, $Z \in T_{1,0}(N)$, where a is the Weingarten operator of the immersion NS2n+1] on the Ricci curvature RicD of D, we show that the first Kohn-Rossi cohomology group of M vanishes. We show that whenever $\mathrm{Ric}_D(Z,\overline{W})-2g(Z,\overline{W})=(\mu \circ \pi)g(Z,\overline{W})$ for some $\mu \in C^\infty (M)$, M is a pseudo-Einstein manifold.

Article information

Source
Kodai Math. J., Volume 28, Number 1 (2005), 146-180.

Dates
First available in Project Euclid: 23 March 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1111588043

Digital Object Identifier
doi:10.2996/kmj/1111588043

Mathematical Reviews number (MathSciNet)
MR2122197

Zentralblatt MATH identifier
1083.32031

Citation

Ciampa, Donato Antonio. On Cauchy-Riemann circle bundles. Kodai Math. J. 28 (2005), no. 1, 146--180. doi:10.2996/kmj/1111588043. https://projecteuclid.org/euclid.kmj/1111588043


Export citation